MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2513C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 08/25/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: enlw1613c124e, sn (b)(4), expiration date: 2014-03-02, udi # (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a fusiform abdominal aortic aneurysm.It was reported that the patient expired of an unknown cause.The physician investigator assessed the death to not be related to the device or the procedure.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.The patient experienced a recent left proximal humerus fracture after a mechanical fall with course complicated by c.Diff colitis, acute kidney injury, lower extremity edema, and new onset of atrial fibrilation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was in hospice care at the time of death after experiencing several falls, fractured shoulder, uti's, c.Diff colitis, atrial fibrilation, renal failure, and heart failure all within the 4.5 months prior to death.The cause of death was determined to be due to congestive heart failure and renal failure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6578561
Report Number2953200-2017-00814
Device Sequence Number749234
Product Code MIH
UDI-Device Identifier00613994762252
UDI-Public00613994762252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2014
Device Model NumberENBF2513C166E
Device Catalogue NumberENBF2513C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/27/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/09/2017
06/28/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR
Patient Weight56